RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 29, Issue 1(175)  


An elementary exposition of Gödel's incompleteness theorem
V. A. Uspenskii
3
Arithmetic properties of discrete subgroups
G. A. Margulis
49
Stability of $C^\infty$ mappings. V. Transversality
J. N. Mather
99
Stability of $C^\infty$ mappings. VI. The nice dimensions
J. N. Mather
129

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
159
Communications of the Moscow Mathematical Society
A study of the phase transition of the second kind in Dyson's asymptotic hierarchical models
P. M. Bleher
163
A corollary of a certain theorem of Browder
A. L. Brahman
165
Energy estimates and Cauchy problems for differential operators with variable coefficients in spaces of functions with exponential asymptotic behavior
L. R. Volevich
167
Chain semigroup ring
I. B. Kozhukhov
169
A theorem on the existence of a solution of the Dirichlet problem for a certain class of quasilinear elliptic equations in unbounded domains
A. A. Kosmodem'yanskii (Jr.)
171
Representation of braids by permutations
V. Ya. Lin
173
Positive holomorphic vector bundles
S. P. L'vov
175
Euler products for the full linear and symplectic groups
M. E. Novodvorskii
177
On characteristic subgroups of free groups
A. Yu. Ol'shanskii
179
Exponential mixing in $C$-systems
V. T. Perekrest
181
Primitivity of a free associative algebra with a finite number of generators
S. A. Pikhtilkov
183
The solvability and hypoellipticity of differential equations
P. R. Popivanov
185
The canonical operator of V. Maslov in a complex situation
B. Yu. Sternin
187
A fixed point principle and its application in the theory of operators in topological linear spaces
M. F. Sukhinin
189
Algebraic similarities of homeomorphisms of abstract dynamical systems
T. V. Tonev
191

Mathematical Events in the USSR
Izrail' Moiseevich Gel'fand (on the occasion of his sixtieth birthday)
193
The work of I. M. Gel'fand on functional analysis, algebra and topology
S. G. Gindikin, A. A. Kirillov, D. B. Fuchs
195
The work of I. M. Gel'fand in applied and computational matematics
O. V. Lokutsievskii, N. N. Chentsov
224
The work of I. M. Gel'fand in biology
M. B. Berkinblit, Yu. M. Vasil'ev, M. L. Shik
232
List of the published works of I. M. Gel'fand
241
Vladimir Ivanovich Sobolev (on his sixtieth birthday)
N. V. Efimov, I. S. Iokhvidov, L. V. Kantorovich, M. A. Krasnosel'skii, S. G. Krein, L. A. Lyusternik
247

News
Seminar on Discrete Mathematics (Odessa)
A. A. Zykov
251

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
255
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019